Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#338511] of Samit Dasgupta

Papers Published

  1. Bellaïche, J; Dasgupta, S, The p-adic L-functions of evil Eisenstein series, Compositio Mathematica, vol. 151 no. 6 (January, 2015), pp. 999-1040, Oxford University Press (OUP) [doi]
    (last updated on 2019/05/22)

    Abstract:
    © Foundation Compositio Mathematica 2015. We compute the p-adic L-functions of evil Eisenstein series, showing that they factor as products of two Kubota-Leopoldt p-adic L-functions times a logarithmic term. This proves in particular a conjecture of Glenn Stevens.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320